# SDR WX0A2025111932638

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 19,730 hours, 10,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) F/A FLASHLIGHT AT L2  UNDER F/A JUMPSEAT TEST BAD.  REPLACED AFT F/A FLASHLIGHT BATTERY AND REINSTALLED AFT F/A FLASHLIGHT.
